# SDR CHQA200900136

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145624
- Aircraft time: 18,788 hours, 13,601 cycles
- Engine: Allsn AE3007A
- Engine time: 11,040 hours, 9,177 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5384, STL TO JAX - CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE WHEN GEAR WAS EXTENDED ON FINAL APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE LANDING GEAR PROXIMITY SWITCHES WERE CLEANED AND THE SYSTEM WAS RESET AND OPS CHECKED GOOD IAW AMM 32-63-00.
